# SDR F3LA00203

- Difficulty date: August 15, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK INSPECTION REPORTED CORROSION IN CLIP NUT HOLES OF INTERCOSTAL, STATION 294.5 TO 312, BL 12L, FORWARD CABIN FLOOR STRUCTURE.  MAINTENANCE REMOVED DAMAGED INTERCOSTAL.  FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL PER SRM 51-30-00.  (M)
